# SDR AALA20071140

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 3E MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
